Toggle Main Menu Toggle Search

Open Access padlockePrints

Bayesian inference for Markov jump processes with informative observations

Lookup NU author(s): Dr Andrew Golightly, Professor Darren Wilkinson


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.

Publication metadata

Author(s): Golightly A, Wilkinson DJ

Publication type: Article

Publication status: Published

Journal: Statistical Applications in Genetics and Molecular Biology

Year: 2015

Volume: 14

Issue: 2

Pages: 169-188

Print publication date: 01/04/2015

Online publication date: 15/01/2015

ISSN (print): 1544-6115

ISSN (electronic): 2194-6302

Publisher: Walter de Gruyter GmbH


DOI: 10.1515/sagmb-2014-0070

PubMed id: 25720091


Altmetrics provided by Altmetric